# SDR AALA201611179011

- Difficulty date: November 13, 2016
- Submitted: November 17, 2016
- Operation: Air carrier
- Aircraft: N108UW
- Make and model: Airbus A320-214
- Aircraft serial: 1061
- Aircraft time: 52,073 hours, 24,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Box Beam
- Part number: D53371301204
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE, LEFT HAND SIDE BOX BEAM UPPER FLANGE AFT TWO FASTENER HOLES HAVE CRACK INDICATIONS AT FR 43 AND +Y1622. REPAIRED BOX BEAM PER EO EO 5315Y066.
